# SDR TRAX200600137

- Difficulty date: April 25, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 10,404 hours, 8,797 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK UNDER TOP STEP ON ASD AFT SIDE.
